Alert archive / Ohio / Tornado Warnings in 2014
Tornado Warning 26, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Jul 8, 2014, 10:59 AM EDT for Auglaize County, Shelby County, Ohio. It was in force for 14 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2014, 10:59 AM EDT (14:59 UTC)
- Expired
- Jul 8, 2014, 11:13 AM EDT
- In force
- 14 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
Counties Auglaize County, OH, Shelby County, OH
The radar
The Cincinnati radar (KILN), 116 km from the middle of the area, began a volume at 15:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 10:59 AM EDT | TSTM WND DMG | 2 Nne Fort Loramie, OH | SEVERAL TREE LIMBS DOWNED NEAR OHIO ROUTE 362. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.0 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 288 J/kg
- Mixed-layer CIN
- -208 J/kg
- Mixed-layer LCL
- 1072 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
778
WFUS51 KILN 081459
TORILN
OHC011-149-081530-
/O.NEW.KILN.TO.W.0026.140708T1459Z-140708T1530Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1059 AM EDT TUE JUL 8 2014
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN AUGLAIZE COUNTY IN WEST CENTRAL OHIO...
NORTHERN SHELBY COUNTY IN WEST CENTRAL OHIO...
* UNTIL 1130 AM EDT.
* AT 1057 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO LOCATED NEAR LAKE LORAMIE STATE PARK...MOVING
EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
BOTKINS...
IN ADDITION...KETTLERSVILLE...MCCARTYVILLE...SWANDERS...ANNA...PORT
JEFFERSON...MONTRA AND JACKSON CENTER ARE NEAR THE PATH OF THIS
DANGEROUS THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-75 BETWEEN MILE MARKERS 94 AND 107...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4052 8406 4045 8401 4032 8406 4030 8441
4048 8442
TIME...MOT...LOC 1459Z 266DEG 39KT 4037 8430
TORNADO...RADAR INDICATED
$$
HATZOS2 follow-up statements
833
WWUS51 KILN 081505
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1105 AM EDT TUE JUL 8 2014
OHC011-149-081530-
/O.CON.KILN.TO.W.0026.000000T0000Z-140708T1530Z/
AUGLAIZE OH-SHELBY OH-
1105 AM EDT TUE JUL 8 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 AM EDT FOR NORTHERN
SHELBY AND CENTRAL AUGLAIZE COUNTIES...
AT 1102 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO LOCATED 2 MILES EAST OF LAKE LORAMIE STATE
PARK...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
MCCARTYVILLE...ANNA...BOTKINS...SWANDERS...
PORT JEFFERSON...MONTRA AND JACKSON CENTER.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-75 BETWEEN MILE MARKERS 95 AND 105...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4033 8433 4043 8433 4052 8406 4045 8401
4032 8406
TIME...MOT...LOC 1505Z 266DEG 39KT 4038 8427
TORNADO...RADAR INDICATED
$$
HATZOS980
WWUS51 KILN 081513
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1113 AM EDT TUE JUL 8 2014
OHC011-149-081522-
/O.CAN.KILN.TO.W.0026.000000T0000Z-140708T1530Z/
AUGLAIZE OH-SHELBY OH-
1113 AM EDT TUE JUL 8 2014
...THE TORNADO WARNING FOR NORTHERN SHELBY AND CENTRAL AUGLAIZE
COUNTIES HAS BEEN CANCELLED...
THE STORM HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER APPEARS
CAPABLE OF PRODUCING A TORNADO. THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED.
PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN
AND SUBMITTING YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 4033 8433 4043 8433 4052 8406 4045 8401
4032 8406
TIME...MOT...LOC 1512Z 266DEG 39KT 4038 8417
$$
HATZOSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jul 8, 9:06 AM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jul 8, 9:06 AM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 906 AM EDT TUE JUL 8 2014 .SYNOPSIS... A COLD FRONT WILL CROSS THE OHIO VALLEY THIS EVENING WITH A ROUND OF THUNDERSTORMS OCCURRING ALONG AND AHEAD OF IT. A LARGE AREA OF HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT AND SLIDE TO NEW ENGLAND FOR THE WEEKEND. SOUTH FLOW WILL RETURN FOR THE REGION OVER THE WEEKEND AND THE NEXT COLD FRONT EXPECTED TO WRING OUT THIS MOISTURE WILL CROSS EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... DECAYING MCS IS PROGRESSING QUICKLY EAST ACROSS OUR AREA THIS MORNING. THE ASSOCIATED CLOUD SHIELD WILL HELP LIMIT INSTABILITY THROUGH LATE MORNING. HOWEVER...GIVEN THE FAIRLY FAST EASTWARD PROGRESSION OF THE REMNANTS AND A FAIR AMOUNT OF CLEARING UPSTREAM...WE SHOULD STILL BE ABLE TO DESTABILIZE NICELY THROUGH THE AFTERNOON HOURS. ML CAPES ARE PROGGED INTO THE 1000-1500 J/KG RANGE BY MID TO LATE AFTERNOON. MEANWHILE...A COLD FRONT CURRENTLY STRETCHING FROM FAR WESTERN LOWER MICHIGAN INTO CENTRAL ILLINOIS WILL PUSH SOUTHEAST INTO OUR AREA THROUGH LATE AFTERNOON. MOST OF THE SHORT RANGE CONVECTION ALLOWING MODELS ARE NOT INDICATING MUCH IN THE WAY OF DEVELOPMENT ALONG THIS FRONT LATER THIS AFTERNOON. HOWEVER...GIVEN THE MOIST AIRMASS...LOW LEVEL FORCING ALONG THE FRONT AND POTENTIAL DESTABILIZATION THROUGH THIS AFTERNOON...THINK THIS MAY BE UNDERDONE. WILL GO AHEAD AND ALLOW FOR A LULL IN PCPN THROUGH LATE MORNING/EARLY AFTERNOON AS WE GET ON THE BACKSIDE OF THE CURRENT REMNANTS. WILL THEN BUMP POPS BACK UP THROUGH MID TO LATE AFTERNOON...ESPECIALLY ALONG AND SOUTHEAST OF THE I-71 CORRIDOR. IF WE ARE ABLE TO SUFFICIENTLY DESTABILIZE THIS AFTERNOON...SHEAR PROFILES ARE FAIRLY FAVORABLE FOR ORGANIZED STORMS AND POSSIBLE SEVERE STORMS. THE PRIMARY THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. HOWEVER...0-1 KM SHEAR VALUES IN EXCESS OF 25 KNOTS ALONG AND SOUTH OF THE OHIO RIVER...MAY ALSO SUPPORT AN ISOLATED TORNADO THREAT ACROSS OUR SOUTHEAST COUNTIES LATE THIS AFTERNOON. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/... MUCH LIKE LAST NIGHT...THE REMAINING SHOWERS AND THUNDERSTORMS IN THE EVENING WILL EXHIBIT A RAPID REDUCTION IN STRENGTH AND COVERAGE. BY 6Z...THE PRECIPITATION WILL BE OUT OF THE CWA AND ALONG THE OH/WV BORDER...AND CONTINUE TO MAKE A PROGRESSION SOUTHEAST AS IT WEAKENS. FLOW NEVER TURNS WESTERLY UNTIL THE HIGH PRESSURE BUILDS OVER THE MIDWEST BY DAYBREAK WEDNESDAY. A SHOT OF COLD AIR BEING PULLED IN BEHIND THE FRONT MAY BE DEEP ENOUGH TO CREATE SHOWERS ON WEDNESDAY. THE CLOUD COVER WEDNESDAY DUE TO THE COLD ADVECTION WILL DISSIPATE QUICKLY AND TEMPERATURES WILL COOL NICELY INTO THE 50S AND LOW 60S FOR WEDNESDAY AND THURSDAY NIGHTS. DAYTIME HIGHS WILL TOP OUT IN THE UPPER 70S TO AROUND 80. && .LONG TERM /FRIDAY THROUGH MONDAY/... NUMERICAL MODELS GENERALLY SIMILAR WITH LONG WAVE TROF SETTLING INTO THE GREAT LAKES/OH VALLEY AT MID WEEK. INITIAL SFC COLD FRONT TO PUSH SOUTH OF THE OHIO RIVER EARLY WEDNESDAY WITH SECONDARY FRONT DROPPING SOUTH INTO ILN/S FA IN THE AFTN. WILL CONTINUE HIGH CHANCE POPS MAINLY EARLY SOUTH AND ONLY A SLIGHT CHC OF A SHOWER IN AFTN WITH SECONDARY FRONT NORTH. IN POST FRONTAL ENVIRONMENT EXPECT SLIGHTLY BELOW NORMAL TEMPERATURES WEDNESDAY. MID/UPR LEVEL FLOW TO BECOME NORTHWESTERLY WITH SFC HIGH PRESSURE BUILDING INTO THE REGION ON THURSDAY. THERE IS SOME SLIGHT INDICATION THAT UNDER INFLUENCE OF MEAN TROF AND EMBEDDED WEAK S/W...THERE COULD BE A FEW ISOLD POST FRONTAL SHOWERS THURSDAY AFTN...MAINLY ACRS THE NORTH AND EAST...BUT HAVE KEPT FCST DRY AT THIS TIME DUE TO LOW PROBABILITY AND OVERALL DRIER MODEL SOLN TRENDS. SLIGHTLY BELOW NORMAL TEMPERATURES TO CONTINUE THURSDAY. THE HIGH IS EXPECTED TO MOVE EAST OF THE AREA BY FRIDAY WHILE MID LEVEL FLOW BECOMES MORE WESTERLY AS MINOR MID LEVEL RIDGING BUILDS IN. THIS WILL ALLOW TEMPERATURES TO WARM TO NEAR NORMAL FRIDAY AND AND SATURDAY. MOISTURE WILL INCREASE WITH A RETURN SOUTHERLY FLOW WITH THE ECMWF SOLN DEVELOPING NEXT CHANCE FOR PRECIPITATION SAT AFTN DUE TO AN EMBEDDED DISTURBANCE. GFS SOLN IS ABOUT A DAY SLOWER WITH PCPN ARRIVING SUNDAY AFTN. WILL CONTINUE TO FOLLOW FASTER MORE CONSISTENT ECMWF. BEST CHANCE LOOKS TO BE ACROSS WEST CENTRAL OHIO. WILL SPREAD CHANCE POPS ACRS ENTIRE FA SAT NIGHT AND SUNDAY WITH WARM FRONT PIVOTING THRU FA. ASSOCIATED COLD FRONT TO DROP IN FROM NW RESULTING IN CONTINUED CHANCE NEXT MONDAY. EXPECT TEMPERATURES AT OR SLIGHTLY ABOVE NORMAL SUNDAY AND THEN A LTL BELOW NORMAL NEXT MONDAY WITH PCPN AND FROPA. && .AVIATION /13Z TUESDAY THROUGH SATURDAY/... AREA OF THUNDERSTORMS IN INDIANA ATTM WITH REACH THE WRN TAFS AROUND 12Z FOR THE ONSET OF THE TAF PERIOD. THE TSTMS SHOULD BE EAST OF KCMH/KLCK BY 16Z. CARRIED MVFR CONDITIONS IN THE TAFS...WITH THE EXCEPTION OF KDAY WHERE SOME STRONGER STORMS COMING OUT OF INDIANA COULD AFFECT THEM LOWERING VSBYS TO IFR. EXPECT A LULL IN THE ACTIVITY FOR THE LATE MORNING INTO EARLY AFTN PERIOD BEHIND THIS INITIAL CONVECTION AS THE ATMOSPHERE GETS RE ENERGIZED. BY AFTERNOON...CDFNT WILL BE PUSHING INTO THE AREA. SHOWERS AND THUNDERSTORMS SHOULD REDEVELOP AHEAD OF THE FNT AS THERE WILL BE AN AXIS OF LOW LEVEL MOISTURE CONVERGENCE ACROSS THE REGION. MESOSCALE MODELS ARE SUGGESTING THAT THE AFTN CONVECTION MIGHT DEVELOP AND HAVE BETTER COVERED E OF THE TAFS...BUT CONTINUED WITH VCTS/CB FOR THE AFTN CONVECTION UNTIL WE SEE WHAT HAPPENS WITH THE MORNING CONVECTION AS THIS MIGHT AFFECT LATER DEVELOPMENT. WINDS WILL AGAIN BECOME GUSTY LATE MORNING AND INTO THE AFTERNOON HOURS AHEAD OF AN APPROACHING COLD FRONT AND IN THE WAKE OF THE COMPLEX. OUTLOOK...THUNDERSTORMS POSSIBLE SATURDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...FRANKS NEAR TERM...JGL SHORT TERM...FRANKS LONG TERM...AR AVIATION...SITES
Hazardous weather outlook, Jul 8, 10:51 AM EDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1051 AM EDT TUE JUL 8 2014 INZ073>075-080-KYZ089>100-OHZ054>056-062>065-070>074-077>082-088- 091500- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-MADISON- FRANKLIN OH-LICKING-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER- WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS- PIKE-SCIOTO- 1051 AM EDT TUE JUL 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BECOME MORE WIDESPREAD THROUGH THIS AFTERNOON. SOME OF THE STORMS MAY BECOME SEVERE LATER THIS AFTERNOON INTO EARLY EVENING...ESPECIALLY SOUTHEAST OF THE INTERSTATE 71 CORRIDOR. THE PRIMARY THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL IN A SHORT PERIOD OF TIME...RESULTING IN LOCALIZED FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY. INZ050-058-059-066-OHZ026-034-035-042>046-051>053-060-061-091500- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-PREBLE- MONTGOMERY- 1051 AM EDT TUE JUL 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. OCCASIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THIS AFTERNOON. A FEW OF THE STORMS MAY APPROACH SEVERE LIMITS...WITH GUSTY WINDS BEING THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 8, 7:16 AM EDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
716 AM EDT TUE JUL 8 2014
INZ050-058-059-066-OHZ034-042-060-061-070-081145-
UNION IN-FRANKLIN IN-FAYETTE IN-WAYNE IN-BUTLER OH-DARKE OH-MERCER OH-
MONTGOMERY OH-PREBLE OH-
716 AM EDT TUE JUL 8 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PREBLE...NORTHWESTERN
MONTGOMERY...SOUTHWESTERN MERCER...DARKE...WESTERN BUTLER...EASTERN
WAYNE...SOUTHEASTERN FAYETTE...FRANKLIN AND UNION COUNTIES THROUGH
745 AM EDT...
AT 714 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 14 MILES WEST OF NORTH DAYTON TO SPRING GROVE TO
BROOKVILLE...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RICHMOND...
BROOKVILLE...LIBERTY...NEW PARIS...WEST COLLEGE CORNER...FORT
RECOVERY...OXFORD...EATON...CAMDEN...GREENVILLE...LEWISBURG...ARCANUM
AND ANSONIA.
ALSO...WHITEWATER STATE PARK...SAINT PETER...MOUNDS STATE RECREATION
AREA...MIDDLEBORO...WITTS STATION...WHITEWATER...BOSTON...RICHMOND
MUNICIPAL AIRPORT...BILLINGSVILLE AND KITCHEL ARE NEAR THE PATH OF
THIS LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3986 8500 4001 8505 4001 8482 4042 8481
4042 8456 3986 8440 3931 8460 3931 8520Local storm report, Jul 8, 7:27 AM EDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
727 AM EDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM HAIL 3 W WILMINGTON 39.44N 83.89W
07/07/2014 M1.25 INCH CLINTON OH NWS EMPLOYEE
&&
SHOBE2Special weather statement, Jul 8, 7:34 AM EDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
734 AM EDT TUE JUL 8 2014
OHZ034-035-043-081200-
AUGLAIZE OH-MERCER OH-SHELBY OH-
734 AM EDT TUE JUL 8 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN SHELBY...
MERCER AND AUGLAIZE COUNTIES THROUGH 800 AM EDT...
AT 732 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF CHATTANOOGA TO CHATTANOOGA TO ST.
HENRY...MOVING EAST AT 50 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CELINA...NEW BREMEN...
ROCKFORD...ST. MARYS...BOTKINS...WAPAKONETA AND CRIDERSVILLE.
ALSO...CHATTANOOGA...CHICKASAW...MONTEZUMA...TAMA...BULKHEAD...
NEPTUNE...NEW KNOXVILLE...MENDON...MOULTON AND FRYBURG ARE NEAR THE
PATH OF THIS LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 4073 8446 4069 8445 4069 8423 4066 8421
4066 8411 4065 8410 4065 8392 4045 8403
4042 8469 4052 8481 4073 8480Special weather statement, Jul 8, 10:15 AM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1015 AM EDT TUE JUL 8 2014
INZ050-OHZ034-035-042>044-051-060-081445-
WAYNE IN-AUGLAIZE OH-DARKE OH-LOGAN OH-MERCER OH-MIAMI OH-PREBLE OH-
SHELBY OH-
1015 AM EDT TUE JUL 8 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SHELBY...NORTHERN
PREBLE...NORTHWESTERN MIAMI...SOUTHERN MERCER...NORTHWESTERN LOGAN...
DARKE...SOUTHERN AUGLAIZE AND WAYNE COUNTIES THROUGH 1045 AM EDT...
AT 1013 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM FORT RECOVERY TO 12 MILES NORTH OF ECONOMY TO 8 MILES
WEST OF DUBLIN...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FORT RECOVERY...
HAGERSTOWN...COLDWATER...CAMBRIDGE CITY...FOUNTAIN CITY...ANSONIA...
CENTERVILLE...ST. MARYS...NEW BREMEN...GREENVILLE...RICHMOND...
VERSAILLES...SIDNEY...PIQUA AND NEW PARIS.
ALSO...ECONOMY...NORTH DAYTON...DUBLIN...COSMOS...MOUNT AUBURN...ROSE
HILL...UNION CITY...ST. HENRY...JACKSONBURG AND WILLIAMSBURG ARE NEAR
THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 4001 8520 4001 8482 4054 8480 4054 8393
4015 8421 3992 8444 3992 8448 3987 8448
3977 8459 3979 8523Special weather statement, Jul 8, 10:45 AM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1045 AM EDT TUE JUL 8 2014
OHZ026-035-042>044-051-052-060-061-081515-
AUGLAIZE OH-CHAMPAIGN OH-DARKE OH-HARDIN OH-LOGAN OH-MIAMI OH-
MONTGOMERY OH-PREBLE OH-SHELBY OH-
1045 AM EDT TUE JUL 8 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SHELBY...PREBLE...
MONTGOMERY...MIAMI...WESTERN LOGAN...HARDIN...SOUTHEASTERN DARKE...
WESTERN CHAMPAIGN AND AUGLAIZE COUNTIES THROUGH 1115 AM EDT...
AT 1042 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF CRIDERSVILLE TO DARKE COUNTY AIRPORT
TO WEST FLORENCE...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ARCANUM...BOTKINS...
EATON...CAMDEN...LEWISBURG...COVINGTON...SIDNEY...PIQUA...ADA...WEST
MILTON...TROY...RUSSELLS POINT...TROTWOOD...TIPP CITY AND WEST
CARROLLTON.
ALSO...NEWPORT...RUSSIA...WEST MANCHESTER...KETTLERSVILLE...
HORATIO...UNION CORNERS...BLOOMER...SUGAR VALLEY...MCCARTYVILLE AND
BRADFORD ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 4075 8349 4004 8398 4004 8404 3993 8405
3963 8424 3963 8481 3986 8482 4036 8450
4036 8445 4042 8446 4069 8427 4065 8410
4065 8389 4082 8388 4082 8349The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:28 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Highland | 47 min |
| Jul 7, 9:06 PM EDT | Special Weather Statement | ILN | Ross | 24 min |
| Jul 7, 9:19 PM EDT | Special Weather Statement | ILN | Madison | 26 min |
| Jul 7, 9:44 PM EDT | Special Weather Statement | ILN | Franklin | 31 min |
| Jul 8, 7:16 AM EDT | Special Weather Statement | ILN | Butler, Darke, Preble | 29 min |
| Jul 8, 7:34 AM EDT | Special Weather Statement | ILN | Auglaize, Mercer | 26 min |
| Jul 8, 7:41 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Mercer | 49 min |
| Jul 8, 10:15 AM EDT | Special Weather Statement | ILN | Darke, Mercer, Shelby | 30 min |
| Jul 8, 10:45 AM EDT | Special Weather Statement | ILN | Auglaize, Darke, Hardin, Logan, Miami, Montgomery and 2 more | 30 min |
| Jul 8, 11:13 AM EDT | Special Weather Statement | ILN | Champaign, Hardin, Logan, Miami | 32 min |
| Jul 8, 1:10 PM EDT | Special Weather Statement | ILN | Scioto | 35 min |
| Jul 8, 1:34 PM EDT | Special Weather Statement | ILN | Scioto | 26 min |
Nearby
Tornado Warnings in Ohio, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.